- [181]Haibo Chen, Yulin Zhao.The upper bound of the number of limit cycles for a class of non-Hamiltonian integral system.College Mathematics: 24(5),2008,34-37.
- [182]Tiejun Zhou, Qi Zhang, Haihua Wang, Haibo Chen.Double positive solutions of boundary value problems for p-Laplacian impulsive functional dynamic equations on time scales.Computers & Mathematics with Applications: 53(10),2007,1473-148.
- [183]Haibo Chen.Positive solution for nonhomogeneous three-point boundary value problem of second order differential equations.Mathematics and Computer Modelling: 45(2007), 844-852.
- [184]Haibo Chen, Haihua Wang.Positive solutions of a nonlinear second-order n-point boundary value problem.Applied Mathematics and Computation: 186(2,) 2007, 1129-1.
- [185]Haibo Chen, Haihua Wang.Boundary value problem for second-oder impulsive functional differential equations.Applied Mathematics and Computation: 191(2), 2007, 582-59.
- [186]Haibo Chen, Yulin Zhao.On Qualitative Analysis of Predator-Prey System with Functional Response Function kx~θ/(a+x~θ).Mathematics in Practice and Theory: 37(5),2007, 118-121.
- [187]Haibo Chen, Yulin Zhao.Existence and Uniqueness of Limit Cycles of a Predator-Prey System with Functional Response kx~θ.Journal of Biomathematics: 21(4),2006,515-520.
- [188]Haihua Wang, Haibo Chen.Global attractivity of the difference equation.Applied Mathematics and Computation: 181(2),2006,1431-143.
- [189]Haibo Chen, Yirong Liu, Qi Zhang.Bifurcation at the equator for a class of quintic polynomial differential system.Applied Mathematics and Computation: 181(1),2006,747-755.
- [190]Haibo Chen, Haihua Wang.Existence of Triple Positive Solutions for Second Order Multi-point Boundary Value Problem.Journal of Changsha Communications University: 22(3), 2006, 83-86.
- [191]Xianwu Zeng, Yirong Liu, Haibo Chen.Algebraic Recursion Formulas for Quantities of Equator in a Planar Polynomial Differential System.Acta Mathematica Sinica: 48(5), 2005, 963-972.
- [192]Zeng Xianwu, Yirong Liu, Haibo Chen.Center conditions and bifurcation of limit cycles at degenerate singular points in a quintic polynomial differential system.Bulletin Des Sciences Mathematiques: 129, 2005, 127-138.
- [193]Yirong Liu, Haibo Chen.Linear recursion formulas of quantities of singular point and applications.Applied Mathematics and Computation: 148(1)2004, 163-172.
- [194]Yirong Liu, Haibo Chen.Limit cycles of the equator in a quintic polynomial system.Annals of Mathematics(Chinese): 24A:2, 2003, 219-224.
- [195]Haibo Chen, Yirong Liu.Stability and bifurcation of limit cycles of the equator in a class of cubic polynomial system.Computers and Mathematics with Applications: 44(2002), 997-1005.
- [196]Yirong Liu, Haibo Chen.Formulas of singular point quantities and the first 10 saddle quantities for a class of cubic system.Acta Mathematicae Applicatae Sinica: 25(2), 2002, 295-30.
- [197]Jiaowan Luo, Haibo Chen.Stability and bifurcation of limit cycles of the equator in a class of septic polynomial systems.Mathematica Applicata(in Chinese): 15(2), 2002, 22-25.
- [198]Haibo Chen.The problem of centers of polynomial vector fields.Mathematics Theory with Applications: 22(2),2002, 64-67.
- [199]Yirong Liu, Haibo Chen.Limit cycles in a generalized Gause-type predator-prey system[J].Journal of CSUT: 8(4), 2001, 283-286.
- [200]Haibo Chen, Guofeng Che.Existence and asymptotic behavior of positive ground state solutions for coupled nonlinear fractional Kirchhoff-type systems[J].Computers & Mathematics with Applications, 2019: 77(1),2019,173-188..